Optical solitons to Kundu-Mukherjee-Naskar model with modified simple equation approach


Yildirim Y.

OPTIK, vol.184, pp.247-252, 2019 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 184
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.135
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.247-252

Abstract

The Kundu-Mukherjee-Naskar model is examined to uncover quite important optical solitons in (2 + 1)-dimensions of its. Dark, bright and also singular solitons in additionally singular periodic solutions are yield by modified simple equation technique with parameter restrictions.